# SDR USAA920081246

- Difficulty date: June 18, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 23,974 hours, 9,394 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 4911710
- Part serial: 0440
- Condition: Failed
- Location: E&E Bay
- Part time: 41,222 hours, 17,571 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT 04 - PHX - LAS - FX - CREW REPORTED AFTER TAKEOFF RECEIVED AN ACARS MESSAGE THAT THE SLATS WERE LOCKED IN THE UP POSITION.  CREW CONTINUED ON TO LAS.  CREW DECLARED AN EMERGENCY ON APPROACH INTO LAS.  EMERGENCY EQUIPMENT WAS CALLED OUT.  THE CABIN WAS NOT PREPPED.  CREW MADE A ZERO SLAT FLAPS 3 LANDING.  THE LANDING WAS UNEVENTFUL.  THE ACFT TAXIED TO THE GATE.  MX REPLACED THE SLAT AND FLAP CONTROL COMPUTER IN THE NR 1 AND NR 2 POSITIONS.  MX PERFORMED A BITE TEST PER AMM 27-81-00-740-002.  OPERATIONAL CHECK WAS GOOD.  (S)
